Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Can uptake of more potassium damage my system?

hello! my name is olga, I have a hypothyroidism and the treatment that i used to have and was recomended by my doctor is no longer aveilable because the farmaceftical companies decided to chenge the formula. the new treatment is not good for me, i feel terrible from it and as i checked online about the symptomes i am not the only one. finally i decided to apply to alternative medicine and they tald me that the problem is a lack of a potassium so i need to take a table spoon of apple vinegar to restore the balance. is this true? because according to my blood tests the level of potassium is normal so maybe the apteke of potassium is somehow damaged?
Asked On : Tue, 10 Apr 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

If blood potassium values are normal, then it is unlikely that you could have potassium deficiency. Potassium correction may not be needed.

As per your history, you were doing well while on thyroid supplement initially. This suggest that your current symptoms are probably related to thyroid dysfunction. You can get your serum TSH level to verify about the status. We can then plan your treatment accordingly.

Thyroid supplements are available as various brands which are well tolerated by many users. Your doctor would be able to prescribe a good drug following the report.

Hope this answers your query.

Wish you good heath.

Answered: Fri, 13 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor